MAUDE Adverse Event Report: LUMENIS LTD LUMENIS PULSE, MOSES 2.0 (INT); POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS PULSE, MOSES 2.0 (INT); POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902D
Medical Device Problem Codes Smoking (1585); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system was noisy and white smoke came out from the left of the front of the console.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).During testing, the fse identified that the fuse in the cooling system was tripping therefore the reported clinical observation was confirmed.The review completed on the device history record for this console confirmed that it met specification prior to release, and the most recent console inspection found it to be fully functional with no issues.According to the device instructions for use (ifu), the ifu warns: the holmium laser light and its reflections are potential burn hazards and can ignite flammable materials.Use extreme caution when operating the system with covers opened or removed.The covers contain the beam and reflections safely within the console.Only those persons required should be present during servicing and eye protection that safely attenuates the holmium wave-lengths must be worn by all present.Based on the information available, it is likely that the identified malfunctioning fuse could have affected the device performance leading to the reported clinical observation.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).During testing, the fse identified that the fuse in the cooling system was tripping therefore the reported clinical observation was confirmed.A device history record was reviewed for this console, and it confirmed that the console met specifications prior to release.A labeling review was completed, and the instructions for use includes specific warnings related to smoking, such as "the treatment beam can ignite most non-metallic materials.Use fire retardant drapes and gowns.The area around the treatment site can be protected with towel or gauze sponges moistened with sterile saline solution or sterile water.If allowed to dry, protective towels and sponges can increase the potential fire hazard." a risk review was completed, and it confirmed that the event of smoking is a known event defined in the product's risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the console.Based on the information available, it is likely that the identified malfunctioning fuse could have affected the device performance leading to the reported clinical observation.Therefore, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
LUMENIS PULSE, MOSES 2.0 (INT)
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23753553
Report Number2124215-2025-89764
Device Sequence Number20309331
Product Code GEX
UDI-Device Identifier07290109147208
UDI-Public(01)07290109147208(11)220213
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902D
Device Catalogue NumberGA-0006902D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/26/2026
03/30/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/27/2026
04/23/2026
Date Device Manufactured02/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown